# SDR YENA2021072300485

- Difficulty date: July 18, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N630JB
- Make and model: Airbus A320-232
- Aircraft serial: 02640
- Aircraft time: 59,849 hours, 21,526 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Part serial: M19191
- Condition: No Test
- Location: L1 Door
- Part time: 8,744 hours, 2,946 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HMV, CREW DOOR L1 (831) SLIDE FAILS OPS TEST OF EMERGENCY LIGHTS ; REF AEROMAN N/R 2021- 298587, REMOVED AND REPLACED ESCAPE SLIDE RAFT CREW DOOR L1 (831_) IAW AMM 25-62-44-400-007, AMM 25-62-44-000-012-A, OPS TEST IAW AMM 33-51-00-710-001-A. ( P/N OFF D30664-709, S/N OFF M19191, P/N ON D30664-709, S/N ON A10667)
